Document Type : Research Paper


Department of Mathematics and Computer Sciences, Hakim Sabzevari University, Sabzevar, P.O. Box 397, Iran.


In the present paper, we study continuous frames in Hilbert $C^*$-modules and present some results of these frames. Next, we give the concept of dual continuous frames in Hilbert $C^*$-modules and investigate some properties of them. Also, by introducing the notion of the similarity of the continuous frames, characterizing it, and stating some of its properties, we refer to the investigation of the effect of similarity on the dual continuous frames in Hilbert $C^*$-modules.


Main Subjects

1. S.T. Ali, J.-P. Antoine and J.-P. Gazeau, Continuous frames in Hilbert space, Ann. Phys., 222 (1993), pp. 1-37.
2. A. Alijani, Similar generalized frames, Sahand Commun. Math. Anal., 10 (1) (2018), pp. 17-28.
3. A. Alijani and M. Dehghan, -Frames in Hilbert $C^*$-modules, Sci. Bull., Politeh. Univ. Buchar., Ser. A, 73 (2011).
4. L. Arambaic, On frames for countably generated Hilbert $C^*$-modules, Proc. Amer. Math. Soc., 135 (2007), pp. 479-478.
5. P. Balazs, J.-P. Antoine and A. Grybos, Wighted and controlled frames, Int. J. Wavelets, Multiresolut. Inf. Process., 8(1) (2010), pp. 109-132.
6. H. Blocsli, H.F. Hlawatsch and H.G. Fichtinger, Frame-Theoretic analysis of oversampled filter bank, IEEE Trans. Signal Process. 46 (12) (1998), pp. 3256-3268.
7. P. G. Casazza and G. Kutyniok, Frames of subspaces, Contemp. Math., 345 (2004), pp. 87-113.
8. O. Christensen, An introduction to frames and Riesz bases, Birkhauser, Boston, 2016.
9. O. Christensen, Frames and Bases, An Introductory Course, Boston, Birkhauser, 2008.
10. N. Dunford and J.T. Schwartz, Linear Operators, I. General Theory, vol. 7 of Pure and Applied Mathematics, Interscience, New York, NY, USA, 1958.
11. I. Daubechies, A. Grassman and Y. Meyer, Painless nonothogonal expanisions, J. Math. Phys., 27 (1986), pp. 1271-1283.
12. R.G. Douglas, On majorization, factorization and range inclusion of operators on Hilbert space, Proc. Amer. Math. Soc. 17 (2) (1966), pp. 413-415.
13. R.J. Duffin and A.C. Schaeffer, A class of nonharmonic Fourier series, Trans. Amer. Math. Soc., 72 (1952), pp. 341-366.
14. Y.C.Eldar, Sampling with arbitrary sampling and reconstruction spaces and oblique dual frame vectors, J. Fourier. Anal. Appl., 9 (1) (2003), pp. 77-96.
15. X. Fang, J. Yu and H. Yao, Solutions to operator equations on Hilbert $C^*$-modules, Linear Algebra Appl., 431 (11) (2009), pp. 2142-2153.
16. P.J.S. G. Ferreira, Mathematics for multimedia signal processing II: Discrete finite frames and signal reconstruction, Signal processing
for multimedia, Byrnes, J.S. (ed.) IOS Press, Amsterdam, 1999, pp. 35-54.
17. M. Frank and D.R. Larson, Frames in Hilbert $C^*$-modules and $C^*$-algebras, J. Oper. Theory, 48 (2002), pp. 273-314.
18. H. Ghasemi and T.L. Shateri, Continuous -controlled frames in Hilbert $C^*$-modules, Casp. J. Math. Sci., 11(2) (2022), pp. 448-460.
19. W. Jing, Frames in Hilbert $C^*$-modules, Ph.D. Thesis, University of Central Florida Orlando, Florida, 2006.
20. G. Kaiser, A Friendly Guide to Wavelets, Birkha”user, Boston, 1994.
21. E.C. Lance, Hilbert $C^*$–Modules: A Toolkit for Operator Algebraist, 144 pages, vol. 210 of London Mathematical Society Lecture Note Series, Cambridge University Press, Cambridge, UK, 1995.
22. H. Labriguil and S. Kabbaj, Controlled integral frames for Hilbert $C^*$-modules, Kragujevac J. Math., 47 (6) (2023), pp. 877–890.
23. V. M. Manuilov and E. V. Troitsky, Hilbert $C^*$-Modules: Translations of mathematical monographs, Am. Math. Soc., 2005.
24. N.E. Wegge-Olsen, K-theory and $C^*$-algebras: a friendly approach, Oxford University Press, 1993.
25. A. Najati and A. Rahimi, Generalized frames in Hilbert spaces, Bull. Iran Math. Soc., 35 (2009), pp. 97-109.
26. M. Rashidi-Kouchi and A. Nazari, Continuous g-frame in Hilbert $C^*$-modules, Abst. Appl. Anal., 2011 (2011), pp. 1-20.
27. M. Rashidi-Kouchi and A. Nazari, Equivalent continuous g-frame in Hilbert $C^*$-modules, Bull. Math. Anal. Appl., 4 (4) (2012), pp. 91-98.
28. T.L. Shateri, $*$-Controlled frames in Hilbert $C^*$-modules, Int. J. Wavelets Multiresolut. Inf. Process., 19 (3) (2021).
29. T. Strohmer and R. Heath Grassmanian frames with applications to coding and communications, Appl. Comput. Harmon. Anal. 14 (2003), pp. 257-275.
30. W. Sun, G-frames and g-Riesz bases, J. Math. Anal. Appl., 322 (1) (2006), pp. 437-452.
31. Q. Xu, L. Sheng, Positive semi-definite matrices of adjointable operators on Hilbert $C^*$-modules, Linear Algebra Appl., 428 (4) (2008), pp. 992-1000.
32. K. Yosida, Functional Analysis, vol. 123, Springer-Verlag Berlin Heidelberg, Springer, Berlin, Germany, 6th edition, 1980.